# SDR EIA2003079

- Difficulty date: April 29, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN AT STA 918, STRINGER 4R (EMPENNAGE ON RT SIDE) HAS A 2 INCH LONG CRACK.  REMOVED CRACKED SECTION OF SKIN, FABRICATED REPAIR DOUBLER, (2) FILLERS, (2) FINGER DOUBLERS, ALODINED, PRIMED & INSTALLED PER DC9 SRM 53-04 FIGURE 12B, PG 54, 56, 60 BV, 60JC, 53-30-0, PG 18-21, 51-10-3, PG 20, & 23-24.  REPETITIVE INSPECTION REQUIRED EVERY 8,000 CYCLES PER DC9 SRM 53-04 FIGURE 12B, PG 33, PAR B.
